# SDR ASAA2025042057698

- Difficulty date: April 20, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 60,125 hours, 18,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER SERVICE PANEL HAS CORROSION ON THE SKIN ON FWD SIDE BETWEEN STR-25R AND STR-26R. SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "B" REPAIR ON FUSELAGE SKIN PN: 147A3400-4 AT WATER SERVICE PANEL CUT-OUT AT STA STA 907-927 BETWEEN STR 25R AND STR 27 R IAW EA#800-53EA-28619 REV 00. SRXR430X.
